MathSciNet Relay Station
MathSciNet bibliographic data
MR923489 46B20
Whitfield, J. H. M.; Zizler, V. E. Extremal structure of convex sets in spaces not containing $c_0$. Math. Z. 197 (1988), no. 2, 219–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement